Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 209-216
http://dx.doi.org/10.1155/S0161171298000301

The Neumann problem for the 2-D Helmholtz equation in a domain, bounded by closed and open curves

Dept. of Mathematics, Faculty of Physics, Moscow State University, Moscow 119899, Russia

Received 23 September 1996; Revised 17 April 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. A. Krutitskii, “The Neumann problem for the 2-D Helmholtz equation in a domain, bounded by closed and open curves,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 209-216, 1998. https://doi.org/10.1155/S0161171298000301.